Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An approach to homotopy classification of links
HTML articles powered by AMS MathViewer

by J. P. Levine PDF
Trans. Amer. Math. Soc. 306 (1988), 361-387 Request permission

Abstract:

A reformulation and refinement of the $\overline \mu$-invariants of Milnor are used to give a homotopy classification of $4$ component links and suggest a possible general homotopy classification. The main idea is to use the (reduced) group of a link and its "geometric" automorphisms to define the precise indeterminacy of these invariants.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25
  • Retrieve articles in all journals with MSC: 57M25
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 306 (1988), 361-387
  • MSC: Primary 57M25
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0927695-7
  • MathSciNet review: 927695